Advanced search
Start date

Bifurcations of Degenerated Cycles in Discontinuous Systems

Grant number: 13/07523-9
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): August 01, 2013
Effective date (End): March 31, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Marco Antônio Teixeira
Grantee:Kamila da Silva Andrade
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated research grant:12/18780-0 - Geometry of control systems, dynamical and stochastics systems, AP.TEM
Associated scholarship(s):14/21259-5 - Typical cycles in piecewise smooth dynamical systems, BE.EP.DR


The student will develop research in discontinuous dynamical systems (Filippov Systems), studying bifurcations and con dimension of local and global phenomena occurring in piecewise smooth vector fields. It is about a specially active and important area given several applications in physics an engineering. The research groups in which the supervisor participates has obtained good results combining techniques of several mathematic's areas such as Algebraic Geometry and Symbolic Calculus, further usual methods of Qualitative and Geometric Theory of Dynamical Systems, Singularities Theory and Singular Perturbation Theory.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ANDRADE, K. DA S.; JEFFREY, M. R.; MARTINS, R. M.; TEIXEIRA, M. A.. On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations, v. 266, n. 4, p. 2259-2273, . (13/07523-9, 18/03338-6, 12/18780-0, 15/06903-8, 14/21259-5)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
ANDRADE, Kamila da Silva. Sobre ciclos degenerados em campos vetoriais descontínuos e o problema de Dulac. 2016. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica Campinas, SP.

Please report errors in scientific publications list by writing to: